# SDR 98ZZZX3034

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441JA
- Make and model: Cessna 441
- Aircraft serial: 4410137
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Angle
- Part number: 582212715
- Condition: Cracked
- Location: Rt Mlg Uplock
- Part time: 5,235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, FOUND A CRACK IN THE OUTBOARD END OF THE RT MAIN GEAR UPLOCK HOOK SUPPORT ANGLE WHICH ATTACHES TO THE FORWARD WING SPAR WEB.  CRACK ORIGINATES AT THE OUTBOARD HI-LOCK HOLE AND EXTENDS FOR A TOTAL LENGTH OF APPROXIMTELY 1.0 INCH.  INSTALLED NEW ANGLE.
